BibTeX record journals/na/AkkasSS04

download as .bib file

@article{DBLP:journals/na/AkkasSS04,
  author    = {Ahmet Akkas and
               Michael J. Schulte and
               James E. Stine},
  title     = {Intrinsic Compiler Support for Interval Arithmetic},
  journal   = {Numerical Algorithms},
  volume    = {37},
  number    = {1-4},
  pages     = {13--20},
  year      = {2004},
  url       = {https://doi.org/10.1023/B:NUMA.0000049454.47893.3c},
  doi       = {10.1023/B:NUMA.0000049454.47893.3c},
  timestamp = {Thu, 18 May 2017 09:54:53 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/na/AkkasSS04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics